# SDR SWAA2013120222868

- Difficulty date: September 25, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 33,966 hours, 22,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5910228
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSARY COMPARTMENT FORMER SHEAR CLIP CRACKED AT BS 1144 LONGERON 2L.  R & R SHEAR CLIP IAW EA.
